# SDR MASA2010112001297

- Difficulty date: November 17, 2010
- Submitted: November 20, 2010
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 16,532 hours, 12,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Misrouted
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR OPENS TOO FAST.  MX RE-ROUTED DOOR ASSIST CABLE, DOOR OPENS NORMALLY.
